MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ht70 ventilator screen was not booting up completely, patient involvement is unknown.A non covidien/ medtronic service inspected the device and found that the single board computer was defective.Covidien/ medtronic was not authorized to evaluate/service the device so the reported complaint could not be confirmed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received that the reported issue occurred during maintenance.There was no patient involvement at the time of the event.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6501089
Report Number2023050-2017-05177
Device Sequence Number16338984
Product Code CBK
UDI-Device Identifier10884521542105
UDI-Public10884521542105
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K090888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70M-SY-EU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by Manufacturer04/20/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1